Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

k_vendra

Veteran Member
  • Total Reviews

    0
  • Content Count

    74
  • Joined

  • Last visited

Community Reputation

0 Neutral

About k_vendra

  • Rank
    Junior Member
  • Birthday 04/10/1984

Profile Information

  • Location
    ONT canada
  • Interests
    house music, shopping..oh and clear skin!

Recent Profile Visitors

1,217 profile views
  1. so i finished accutane a few months ago, and though i rarely get a cystic zit now, i get these red scabs, almost like burnmarks... wtf, how do i get rid of these?? if u look in my gallery,there is a few pics of them
  2. k_vendra

    day 3 of accutane

    I'm in my second month of Accutane and am having pretty much the same issues....I have a bunch of scabs all over my chin and it looks awful! I get cysts or zits, they pop in the shower, then they scab over. It makes me really angry because I'm going out with friends tomorrow night and I want to have a good time without worrying about Accutane! But yeah-- just to let you know-- I am experiencing kind of the same thing right now. Lots of scabbing. I guess we'll have to wait it out...? k
  3. haha, sounds like my mom....i almost feel the need to wear makeup, just so i can wonder about the house without being looked at like the elephant woman due to my crap skin.
  4. so into month 2 of accutane, i have what looks to be like burn marks on my skin from peeling and scabbing. do you think it would be beneficial to put aquaphor on these areas?? or just make them worse? ps- i have been using cetaphil moisturizer every day ty
  5. k_vendra

    day 3 of accutane

    http://www.acne.org/messageboard/index.php...i&img=17974 pics of me
  6. k_vendra

    day 3 of accutane

    i hope it starts to help...lately i feel hopeless about the whole accutane program:( end of month 2 and my skin is TERRIBLE.... instead of getting cysts, i now get red scabs that peel. im starting to think this stuff is having an adverse effect on me. eek! i added some pics in the gallery 4 all to see..kinda scary, but check them out and let me know what you guys think about the scabbed areas... normal? not normal? ps- the bf is okay right now....but who knows for how long.blah
  7. ok so im at month 2 of 40 mg. no more cysts, but now it looks like almost burn marks..red and peeling... is this normal? or does it mean accutane is not for me?? help! have you guys experienced this>
  8. k_vendra

    Best Mineral Makeup

    lauress cosmetics. they have a TON of shades and the coverage is very buildable, as well as very matte (not shiny like bare minerals) www.lauress.com they have sample sizes so you can try before you buy!
  9. im almost at the end of month 2 of accutane. 40 mg one day, 80 mg the nxt day. i no longer have active cysts, but i DO have scabs that just keep peeling where the cysts USED to be. is this normal? when will it stop? it looks ridiculous when i try and cover it with makeup ( i use bare minerals) also, what do you girls use for makeup while on accutane>
  10. awww abby.... i might be right after you to quit accutane. im on about 6 weeks or so now, no skin improvement at all...my skin is so fragile and thin. my mental state is terrible, i know it wasnt good before tane, but its even worse now. i live on lorazepam and effexor....and i cant imagine what its doing to my liver. i wish you luck, please keep us updated hun. xoxoxox
  11. k_vendra

    why is this happening?

    how long until you saw improvement?
  12. k_vendra

    why is this happening?

    is there anything i can put on to help??
  13. okay, been on accutane for about 6 weeks now.... alternating days btween 40 mg and 80 mg.... my cystic acne has subsided, but where the cysts were, are now spots of skin that just peel continually and leave nasty red marks...almost like little burn marks all over my face....my skin is so freakin fragile and thin. and the peeling isint from being dry, because i apply enough moisturizer. what should i do? quit the tane? try a product? help! i feel like tane is making my skin worse~ click here to
  14. k_vendra

    OMG!!! It's True!!!!

    i envy you!
×